Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Whats happening?

For a while my left ear was ringing so loudly that I could audibly hear it in my head to the point where I was plugging my ear with my finger and then my right ear was constantly popping but it *** starting to effect my hearing and still is honestly and it got so bad i went to the doctors and he gave a a spray called  "Avamys" while it has helped get rid of the popping in my right ear and the constant ringing  in my left ear.... every often my left ear starts ringing again but not as loudly as before and since then my ears have had a constant dull pain I can feel inside of my ears and i do think it is effecting my hearing a lot..... I'm not sure what to do next when I go back to the doctors if the guy remembers to.... when I went there I had to beg him to see me because of my ears.... he just looked at my ears said they were okay and gave me the spray and sent me on my way..... well my ears hurt and I'm frustrated 

Update:

The avamys has helped get rid of the constant loud ringing and popping in my ears but not completely, my ears still ring but not as loud anymore and pop every so often but since my ears fully hurt, just I can feel deep pain inside my ears and its effecting my hearing, it hurts so much it feels like I'm twitching my head all the time to help my ears, my ears are clean always use cotton buds, its effecting my personal life also, the pain in my ears is constant it doesn't go away

2 Answers

Relevance
  • 3 months ago

    You really need to talk to the doctor and ask him to explain things -- and or get an appointment with a otolaryngologists (ENT).

    1.  The ringing is called tinnitus and may or may not go away. There are treatment options from an audiologist trained in this problem.

    2.  Avamys is used to treat nasal inflammation caused by allergies. This suggests your doctor thinks your eustachian tubes may be blocked due to your nasal passages being inflamed. 

    3. Impacted ear wax can cause pain, a feeling of fullness in the ear, and hearing loss. You can purchase and use an ear wax removal kit at most grocery stores and pharmacies -- or you can book an appointment with an ENT to have it done by them.   

  • Tavy
    Lv 7
    3 months ago

    Wax over the eardrums and inflamation. You have Tinitus as I have. This should settle down.

Still have questions? Get your answers by asking now.